×

zbMATH — the first resource for mathematics

On general ergodic theorems. (English) Zbl 0057.33904

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] DOOB, J. L., The law of large numbers of continuous stochastic processes, Duke Math, jour., 6(1940) pp. 290-306. Zentralblatt MATH: · Zbl 0023.24401 · doi:10.1215/S0012-7094-40-00622-6 · www.zentralblatt-math.org
[2] DOWKER, Y. N., A new proof of the general ergodic theorem, Acta d Azeged, 12(1952) pp. 162-166. · Zbl 0035.36001
[3] HOPF, E., Ergodentheorie, Berlin 1937
[4] KHINTCHINE, A., Fourierkoeffizienten langs einer Bahn im Phasenraum, Rec Math., 41(1934) pp. 14-15. Zentralblatt MATH: · Zbl 0009.37903 · www.zentralblatt-math.org
[5] RYLL-NARDZEWSKI, C., On the ergodic theorems (I) (Generalized ergodi theorems), Studia Math., 12(1951) pp. 65-73. · Zbl 0044.12302
[6] TSURUMI, S., On the ergodic theorem, this Jour., 2nd ser., 6(1954) pp.53-68 · Zbl 0056.27701 · doi:10.2748/tmj/1178245235
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.